I speak from experience. This can be attributed to low thyroid function. If you have not had your thyroid checked, I would do so. Get with your doctor or endocrinologist. Medication, such as synthroid or levothyroxine treats thyroid disorders, such as hypothyroidism. The medicine most definitely helps, but may not take the "cold" feeling away permanently.
I too feel cold all the time. I feel like the coldness is internal, not just my skin. It was 76 degrees in my house one night and I felt like I was in Antarctica. But at the same time It could be 65 degrees in my house and I will feel like it was 100 degrees. I hope someone figures this out because I am only 29 years old.
Low thyroid makes your temp. low,so you get cold. Do you have a low temp? Some people are low in iodine and that alone will correct the problem. You need to see a alternative doc to see if you need iodine. He might give you kelp which is high in it. Don't take it without a doc's advice. I took it with my armour thyroid and got hyper. really bad . I would love to find a doctor to work with me to lower my meds with iodine cause I know from that exsperience that iodine increases the thyroid. I understand low iodine also causes thyroid goiter.
i have had this problem always cold for many years, i can sleep with 3 duvets and blankets yet i don´t reach hot temp. i am always tired, sleepy, and constantly putting on weight, i eat well and healthy. i drink a fair amount of coffeebut not a problem of concern.
i would love to solve this problem so i can feel alittle lighter in my clothes.
I am taking anti hypertensive drug now and I have recent thyroidectomy and was given cytomel 25mcg twice a day... my question is, Is this safe for me to take this two kind of drugs even if I take this 2 hours apart? please help me, I'm worried about my situation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.